# SDR COMA0360348

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 23,918 hours, 22,867 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Mlg
- Part time: 23,918 hours, 22,867 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 5620A, GEAR DISAGREE WARNING MESSAGE APPEARED IN FLIGHT.  AIRCRAFT PERFORMED UNSCHEDULED LANDING AT CKB AND LEFT MLG UPLOCK SENSOR TARGET CLEARANCE WAS ADJUSTED IAW CRJ 200 AMM 32-32-00-820-002.  OPERATIONAL CHECK GOOD.
